# SDR HALA9900020

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95901
- Condition: Failed
- Location: Horiz Stabilizer
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HNL - FLT 103 - PRIMARY STAB TRIM INOPERATIVE.  WILL NOT MOVE WITH SUITCASE HANDLE OR EITHER CNTL WHEEL SWITCHES.  ALT TRIM APPEARS TO BE NORMAL.  (M)
